Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Archimedes integrals and conuclear spaces

Jefferies, B. and Okada, S. (1989) Archimedes integrals and conuclear spaces. Journal of the Australian Mathematical Society, 47 (01). pp. 22-31.

[img]
Preview
PDF - Published Version
Download (423kB) | Preview
Link to Published Version: http://dx.doi.org/10.1017/S1446788700031165
*Subscription may be required

Abstract

The lack of completeness with respect to the semivariation norm, of the space of Banach space valued functions, Pettis integrable with respect to a measure μ, often impedes the direct extension of results involving integral representations, true in the finite-dimensional setting, to the general vector space setting. It is shown here that the space of functions with values in a space Y, μ-Archimedes integrable in a Banach space X embedded in Y, is complete with respect to convergence in semivariation, provided the embedding from X into Y is completely summing. The result is applied to the case when Y is a conuclear space, in particular, when X is a function space continuously included in a space of distributions. 1980 Mathematics subject classification (Amer. Math. Soc.) (1985 Revision): Primary 38 B 05, 46 G 10; secondary 47 B 10, 46 A 12.

Item Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1989, Australian Mathematical Society.
URI: http://researchrepository.murdoch.edu.au/id/eprint/32090
Item Control Page Item Control Page

Downloads

Downloads per month over past year